U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

what is the treatment for restoril (temazepam) overdose?

1 doctor answer5 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depression, intubation and artificial ventilation could be necessary. Drugs such as Flumazenil (clonazepam) may be prescribed as an antidote, depending on a number of medical factors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 33-year-old member asked:

What are the tests for temazepam overdose?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.
A 33-year-old member asked:

What is the treatment for temazepam overdose?

1 doctor answer7 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depression, intubation and artificial ventilation could be necessary. Drugs such as Flumazenil (clonazepam) may be prescribed as an antidote, depending on a number of medical factors.
Dr. Glenn Burns
Dr. Glenn Burns commented
Emergency Medicine 19 years experience
Supportive care. The American College of Medical Toxicologists and American Association of Poison Control centers recommend supportive care. Stomach pumping is almost never indicated anymore and charcoal has been found to be effective in only a few ingestion. Flumazanil should,be generally avoided due to risk of refractory seizures. Airway support and ventilation until Symptoms resolves.
Oct 8, 2015
CA
A 33-year-old male asked:

What is the definition or description of: Temazepam overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, drowsiness, lightheadedness, fainting, confusion, slow heart rate, slurring of speech, shallow breathing, seizures or coma.
CA
A 33-year-old male asked:

What is the definition or description of: Restoril (temazepam) overdose?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Restoril Overdose: Average dosing of Restoril (TEMAZEPAM) is 15 mg orally (7.5 to 30mg) orally at night for insomnia. An overdose is accidental or intentional ingestion or application of an excessive dose of a medication. Medications overdoses may be dangerous and may lead to death in some situations.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.